# SDR SWIA2020031049201

- Difficulty date: January 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#3864 - TWO DENTS WERE FOUND ON THE R/H INBOARD GROUND SPOILER UPPER SKIN.(MARKED)  (C CHECK) RO 3/7/2020    REMOVED AND INSTALLED NEW RH IB GROUND SPOILER REF. CRJ200 AMM. RIG AND OP CHECKS GOOD.
